MathSciNet Relay Station
MathSciNet bibliographic data
MR2231616 46J10 (47B49)
Hatori, Osamu; Miura, Takeshi; Takagi, Hiroyuki Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2923–2930.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement